MAUDE Adverse Event Report: STERILMED, INC.; AGILIS SHEATH

STERILMED, INC.; AGILIS SHEATH
Model Number STJ408310
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device will be returned, it was reported to be accidentally discarded by the facility.The device history report was reviewed and no discrepancies were found.
 
Event or Problem Description
It was reported that the hub assembly came apart while inside patient.There was no harm or consequence to the patient.No device will be returned, it was accidentally discarded by the facility.

Common Device Name
AGILIS SHEATH
Manufacturer (Section D)
STERILMED, INC.
11400 73rd ave n
maple grove MN
MDR Report Key6581264
Report Number2134070-2017-00012
Device Sequence Number97651
Product Code PNE
UDI-Device Identifier10888551044929
UDI-Public011088855104492917180109101968801
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTJ408310
Device Catalogue NumberSTJ408310
Device Lot Number1968801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1